# SDR ERKR200100030

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100789
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORRODED UPPER CUSP ANGLE P/N 9910078-9. CONSISTS OF CUTTING THE UPPER CUSP ANGLE AT STATION 179, REPLACING THE CORRODED PORTION AFT OF THE CUT, AND INSTALLING A SPLICE TO JOIN THE EXISTING AND REPLACEMENTS PORTIONS, ADDITIONALLY, DAMAGE TO THE LOWER CUSP ANGLE WILL BE TRIMMED OUT AND A NESTED ANGLES INSTALLED. PER ECRA 933-53-064-02 REV. B
